# SDR SWAA2021051940495

- Difficulty date: January 9, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Chafed
- Location: Tie Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE ROD ATTACH BRACKET CHAFED; BS 364; S-4L. / REMOVED AND REPLACED THE TIRE ROD ATTACH BRACKET AT B.S 364 S4L IAW SRM 51-40-02-0G-0; DWG 413A3210
